Thread: Prostate help
09-12-2002, 01:16 PM #1Junior Member
- Join Date
- Jan 2002
- Bean town
I was using anadrols and remember my prostate giving me problems...hurting me...what is the best to take to avoid that problem again??? and is it common for your prostate to ach while on juice??? i will be taking 400EQ, 500Test, 35mgdbol, . I was thinking of just taking the proscar 1.25mg per day, which will kill two birds with one stone ....help the prostate and keep my hair??? any suggestions or comments?
09-12-2002, 04:27 PM #2
Reality check . . .
You need the finger. Seriously.
But first, a reality check from one juicer to another . . . If you're using AS and they're having a negative impact on you - whether on the liver, prostate, or anything else - stop using AS. There are many ways of reaching a goal, and there is no shame in not using steroids . There is, if you will, a "fraternity of juicers," but there is an evwen larger fraternity of weightlifters, bodybuilders, and fitness devotees, and whether you use a needle or not does not determine how welcome you are in our overall community.
That said, the usual dose of finasteride for combatting hair loss (in the form of Propecia) is 2 mg. daily. The usual dose for treatment of BPE (benign prostate enlargement, in the form of Proscar) is 5 mg. daily. Finasteride is like prednisone in terms of using different doses for different purposes.
Keep in mind two things: First, that prostate cancer is the most comon type of cancer in men, and some (though not all) steroids can contribute to the development of prostate cancer (or at the least, prostate enlargement). Second, a prostate problem is usually (but not always) asymptomatic - meaning that you feel no symptoms. If you do have symptoms, and if they are prostate related (and we don't know that they are), you're talking about a potentil serious matter, whether those symptoms are temporary or ongoing.
For those reading this who are not predisposed to prostate cancer (by way of family history, for example), does that mean that steroid use will make you develop prostate cancer? Not at all. (We live in a contingent universe, and all that . . .) Just as it doesn't mean that you'll develop gynecomastia . What it does mean is that if you start to develop something - anything - you should take that as a sign that you should not be juicing.
As for the finger, again, I'm serious. If you beleive that there might be a prostate problem, you should do two hings: First, see your doctor, and let him or her give you the ol' finger up the butt. That's called the Digital Rectal Exam (DRE), and is often the first indication of a prostate problem. In fact, if you get a regular (annual or bi-annual) physical exam and your doctor does not give you the finger, you should find another doctor. Seriously.
Second, if you suspect any prostate problem, get a Prostate Specific Antigen (PSA) test done - a simple blood test that is the first confirmation of an irregular DRE.
So, is it common for yoru prostate to ache while you are on juice? No. But if your prostate aches, there's the old adage that if it only happens 1% of 1% of the time and you happen to be the guy to whom it happens, then to you the incidence is 100%. And that means that you may be better off not using AS at all. No shame, no fear; just do what's right for you.
09-12-2002, 04:54 PM #3
Excellent post TnT!!
09-12-2002, 05:07 PM #4
Great post TNT!!
joe - what makes you think your prostate is the problem?? Are you feeling like you need to piss every hour?? Are you having small pisses all the time? Is your urine flow more difficult? If you're highly suspicious of your prostate why haven't you been to the doctor to have it checked??? How bad is it?? Are you sure it's your prostate??
See your doctor asap !!!
09-13-2002, 11:51 PM #5
Good info, thanks.
09-14-2002, 03:05 PM #6Junior Member
- Join Date
- Jan 2002
- Bean town
i will definitely see my doctor asap. this is the story. I tried anadrols b/c my friend offered them to me. very stupid idea b/c i had no idea what i was doing. this was about a year ago today. i started to take them 50mg aday. and things were fine, then 2 aday... i went to florida for about five days. and i continued to take them except at this point i was taking 100mg per day and i though i was going to still work out for the five days i was down there. well i didn't get to work out. so i was just taking this abombs and not working out. and my and my balls began to ach....not the balls actuall but more up inside to one side....no problems pissing just a dull ach all the time...so i stopped abombs ...and it went away instantly....so im not sure if it was b/c I upped the does to 100mg per day....or b/c i wasn't working out while taking them??? but right when i stopped taking abombs...it stopped and have had no problems since.....by the way im not that big of a guy..im 5'10", 165 lbs, 24 years old, been lifting for 5 years.
09-14-2002, 03:49 PM #7
IMO, first problem is taking the Abombs... use some real juice and inject if you want gains that stay, and leave the orals alone or to a min.
09-14-2002, 09:18 PM #8Anabolic Member
- Join Date
- May 2002
Great post, TNT. BUMP
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)